# SDR QXEA2013011900121

- Difficulty date: January 19, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 14,994 hours, 15,900 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 94.8-116
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 31S HAS CORRODED RIVETS BS 94.8-116.  REMOVED CORRODED RIVETS IAW SRM 51-42-05-02-01.  INSTALLED RIVETS IAW SRM 51-42-05-02-01.  PRIMED AND PAINTED IAW SRM 51-25-10-02-01 AND 51-25-15-02-01.  APPLIED CPC IAW AMM 51-25-01-390-801. ALODINED, PRIMED AND PAINTED EXTERIOR IAW SRM 51-21-10-02-01, 51-25-10-02-01 AND 51-25-15-02-01.
